Volume 17, Issue 3, pp 408-419
Publication Date: 2017-07-23
Dandan Xie - School of Mathematics and Statistics, Linyi University, Linyi, Shandong, 276005, P. R. China.
Yinlai Jin - School of Mathematics and Statistics, Linyi University, Linyi, Shandong, 276005, P. R. China.
Feng Li - School of Mathematics and Statistics, Linyi University, Linyi, Shandong, 276005, P. R. China.
Nana Zhang - School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong, 250014, P. R. China.
In this paper, perturbed polynomial Moon-Rand systems are considered. The Pad´e approximant and analytic solution in the neighborhood of the initial value are introduced into the process of constructing the Shilnikov type homoclinic orbits for three dimensional nonlinear dynamical systems. In order to get real bifurcation parameters, four undetermined coefficients are introduced including three initial values about position and the value of bifurcation parameter. By the eigenvectors of its all eigenvalues, the value of the bifurcation parameter and three initial values about position are obtained directly. And, the analytical expressions of the Shilnikov type homoclinic orbits are achieved and the deletion errors relative to the practical system are given. In the end, we roughly predict when the horseshoe chaos occurs.
Pad´e approximant, analytic solution, Shilnikov theorem, homoclinic orbit.
 E. Emaci, A. F. Vakakis, I. V. Andrianov, Y. Mikhlin, Study of two-Dimensional axisymmetric breathers using Pad´e approximants, Nonlinear Dynam., 13 (1997), 327–338.
 J. J. Feng, Q. C. Zhang, W. Wang, The construction of homoclinic and heteroclinic orbitals in asymmetric strongly nonlinear systems based on the Pad´e approximant, Chinese Physics B, 20 (2011), 19–29.
 J. J. Feng, Q. C. Zhang, W. Wang, Chaos of several typical asymmetric systems, Chaos Solitons and Fractals, 45 (2012), 950–958.
 J. J. Feng, Q. C. Zhang, W. Wang, S. Y. Hao, Homoclinic orbits in three-dimensional Shilnikov-type chaotic systems, Chinese Physics B, 22 (2013), 312–323.
 Y. H. Li, S. M. Zhu, n-Dimensional stable and unstable manifolds of hyperbolic singular point, Chaos Solitons Fractals, 29 (2006), 1155–1164.
 G. V. Manucharyan, Y. V. Mikhlin, The construction of homo-and heteroclinic orbits in non-linear systems, J. Appl. Math. Mech., 69 (2005), 39–48.
 Y. V. Mikhlin, Matching of local expansions in the theory of non-linear vibrations, J. Sound Vibration, 182 (1995), 577– 588.
 Y. V. Mikhlin, Analytical construction of homoclinic orbits of two-and three-dimensional Dynamical Systems, J. Sound Vibration, 230 (2000), 971–983.
 A. F. Vakakis, M. F. A. Azeez, Analytic approximation of the homoclinic orbits of the lorenz system at \(\sigma= 10, b = 8/3\) and \(\rho= 13.926 . . .\), Nonlinear Dynam., 15 (1998), 245–257.
 W. Wang, Q. C. Zhang, R. L. Tian, Shilnikov sense chaos in a simple three dimensional system, Chinese Physics B, 19 (2010), 207–216.